Dynamic optimum control
Doklady Akademii Nauk, Tome 233 (1977) no. 3, pp. 311-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_3_a12,
author = {A. G. Butkovskiy and L. M. Pustyl'nikov},
title = {Dynamic optimum control},
journal = {Doklady Akademii Nauk},
pages = {311--313},
year = {1977},
volume = {233},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a12/}
}
A. G. Butkovskiy; L. M. Pustyl'nikov. Dynamic optimum control. Doklady Akademii Nauk, Tome 233 (1977) no. 3, pp. 311-313. http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a12/